Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 66, NWS Green Bay, WI

October 7, 2011

NWS Green Bay, WI issued this small craft advisory at Oct 7, 2011, 3:25 AM CDT. It took effect at Oct 7, 2011, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2011, 3:25 AM CDT (08:25 UTC)
In effect from
Oct 7, 2011, 7:00 PM CDT
Expired
Oct 8, 2011, 10:00 PM CDT
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WHUS73 KGRB 070825
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 AM CDT FRI OCT 7 2011

...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL
CRAFT...

.SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE
SOUTHERN PART OF THE BAY OF GREEN BAY IS A LITTLE PROTECTED FROM
SOUTH WINDS...SO WINDS AND WAVES WILL BE A LITTLE LOWER THERE.

LMZ521-541>543-071630-
/O.NEW.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
325 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 PM CDT SATURDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND
  CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING
  SATURDAY EVENING.

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET
  ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
6 follow-up statements
323 
WHUS73 KGRB 071521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT FRI OCT 7 2011

...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL
CRAFT...

.SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE
SOUTHERN PART OF THE BAY OF GREEN BAY IS A LITTLE PROTECTED FROM
SOUTH WINDS...SO WINDS AND WAVES WILL BE A LITTLE LOWER THERE.

LMZ521-541>543-072330-
/O.CON.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT SATURDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND 
  CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING 
  SATURDAY EVENING. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 
  FEET ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
445 
WHUS73 KGRB 072043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT FRI OCT 7 2011

...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL
CRAFT...

.SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE SOUTHERN PART OF
THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO
WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA.

LMZ521-541>543-080445-
/O.CON.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 PM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT SATURDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND 
  CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING 
  SATURDAY EVENING. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET
  ON THE NORTHERN HALF OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
097 
WHUS73 KGRB 080222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT FRI OCT 7 2011

...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL
CRAFT...

.SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT OVERNIGHT INTO SATURDAY EVENING. THE
SOUTHERN PART OF THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM
SOUTH WINDS...SO WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA.

LMZ521-541>543-081030-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND 
  CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING 
  SATURDAY EVENING. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 
  FEET ON THE NORTHERN HALF OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
150 
WHUS73 KGRB 080839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT SAT OCT 8 2011

...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT...

.SOUTHERLY FLOW OVER LAKE MICHIGAN WAS CREATING CONDITIONS
HAZARDOUS TO SMALL CRAFT. THE SOUTHERN PART OF THE BAY OF GREEN
BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES
SHOULD REMAIN LOWER IN THIS AREA. WINDS AND WAVES WILL SUBSIDE BY
EARLY TONIGHT. 

LMZ521-541>543-081645-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
339 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL
  DIMINISH THIS EVENING.

* WAVES WILL CONTINUE AT 4 TO 6 FEET ON THE LAKE...AND TO 2 TO 4
  FEET NORTH OF MARINETTE ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
502 
WHUS73 KGRB 081525
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT SAT OCT 8 2011

...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT...

.SOUTHERLY FLOW OVER LAKE MICHIGAN WAS CREATING CONDITIONS
HAZARDOUS TO SMALL CRAFT. THE SOUTHERN PART OF THE BAY OF GREEN
BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES
SHOULD REMAIN LOWER IN THIS AREA. WINDS AND WAVES WILL SUBSIDE BY
EARLY TONIGHT.

LMZ521-541>543-082330-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1025 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH THIS
  AFTERNOON...AND SLOWLY DIMINISH THIS EVENING.

* WAVES WILL CONTINUE AT 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET
  NORTH OF MARINETTE ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
107 
WHUS73 KGRB 082038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT SAT OCT 8 2011

...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT ON
LAKE MICHIGAN...

.SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CONTINUE TO CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT THIS EVENING. WINDS AND WAVES
WILL SUBSIDE OVERNIGHT.

LMZ521-082145-
/O.CAN.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
338 PM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT CRITERIA THIS
EVENING. 

$$

LMZ541>543-090300-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
338 PM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED
  THROUGH THIS EVENING...THEN SLOWLY DIMINISH OVERNIGHT.

* WAVES WILL CONTINUE AT 4 TO 6 FT ON LAKE MICHIGAN THIS
  EVENING...THEN SLOWLY SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:24 AM CDT, 1 minute earlier.

Area forecast discussion, Oct 7, 3:24 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
324 AM CDT FRI OCT 7 2011

.SYNOPSIS...CONTINUED UNSEASONABLY WARM...WITH NO SIG PCPN UNTIL
THE MIDDLE OF NEXT WK.

UPR PATTERN ACRS THE CONUS WAS HIGHLY AMPLIFIED...WITH UPR RIDGE
OVER THE GREAT LAKES RGN AND DEEP TROF OVER THE WEST. THE RIDGE WL
KEEP VERY WARM AIR ACRS THE AREA...AND KEEP ANY SIG PCPN AT BAY
THRU EARLY NEXT WK. THE UPR PATTERN WL START TO DEAMPLIFY AND
BECOME A LITTLE MORE PROGRESSIVE DURING THE LATTER PART OF THE
FCST PERIOD...RESULTING IN COOLING AND A GRADUAL INCR IN PCPN
CHCS.

TEMPS WL START OUT WAY ABV NORMAL AND THEN GRADUALLY TREND
DOWNWARD. BUT EVEN WITH THE COOLING...READINGS WL STILL BE AT
LEAST A LITTLE ABV NORMAL BY THE END OF THE PERIOD. NO SIG PCPN
EXPECTED UNTIL AT THE MIDDLE PART OF NEXT WK...THEN THE OVERALL
PATTERN WOULD SEEM TO SUPPORT AT LEAST LGT-MODERATE AMNTS.
&&

.SHORT TERM...TDA/TNGT/SAT. EXPECT TEMPS TDA TO BE SIMILAR TO
YDA...THOUGH STRONGER AND MORE SLY FLOW UP THE LENGTH OF LAKE
MICHIGAN WL PROBABLY CONFINE THE SIG COOLING CLOSER TO THE LAKE.

STG CYCLONE GENERATED BY SHRTWV EJECTING OUT OF WRN TROF WL TRACK
FROM LAKE WINNIPEG TO HUDSON BAY RGN TNGT. STG RIDGING TO OUR E WL
GREATLY SLOW THE EWD MVMT OF THE TRAILING SFC FRONT...BUT TAIL OF
SHRTWV COULD BRUSH ACRS THE N. LOOKS LIKE SITN WHERE SOME PCPN MAY
FALL OUT OF MID-DECK AND INTO DRIER LOW- LEVELS. CARRIED CHC OF
SPRINKLES ACRS THE NW PART OF THE FCST AREA LATE TNGT AND SAT
MORNING. THEN DRIER AIR CIRCULATING ARND THE UPR RIDGE SHOULD
FIGHT BACK INTO CONTROL LATER SAT. TEMPS SAT WL BE A LITTLE COOLER
ACRS THE N DUE TO MORE CLOUDS.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
UPPER RIDGE ACROSS THE EASTERN UNITED STATES IS EXPECTED TO
SLOWLY BREAK DOWN BY THE MIDDLE OF NEXT WEEK AS UPPER TROUGH
ACROSS THE ROCKIES SLOWLY PUSHES NORTHEAST INTO CANADA. THE WELL
ABOVE NORMAL TEMPERATURES SHOULD CONTINUE INTO THE MIDDLE OF NEXT
WEEK BEFORE RETURNING CLOSER TO NORMAL LATE IN THE WEEK.

ON SATURDAY NIGHT...WEAK COLD FRONT WILL PUSH INTO NORTHERN
WISCONSIN SATURDAY NIGHT...BRINGING A SLIGHT CHANCE OF SHOWERS TO
THE FAR NORTH. FRONTAL BOUNDARY WILL LINGER ACROSS NORTHERN
WISCONSIN ON SUNDAY...BRINGING A SLIGHT CHANCE OF SHOWERS. FRONTAL
BOUNDARY EXPECTED TO PUSH NORTH SUNDAY NIGHT INTO MONDAY AHEAD OF
SYSTEM MOVING ACROSS THE PLAINS. WILL CONTINUE DRY FORECAST FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT. MODELS TONIGHT ARE COMING INTO
BETTER AGREEMENT WITH RETURN FLOW MOISTURE AND A CHANCE OF LIGHT
RAIN ON TUESDAY AHEAD OF MAIN SYSTEM FOR THE MIDDLE OF NEXT WEEK.
HAVE A SLIGHT CHANCE OF SHOWERS THAT WILL NOT SHOW UP IN THE ZFP
PRODUCT FOR THE TIME BEING. MAIN SYSTEM EXPECTED TO AFFECT THE
AREA WEDNESDAY INTO THURSDAY...BRINGING CLOUDS AND A CHANCE OF
SHOWERS. TEMPERATURES WILL FALL CLOSER TO NORMAL...ESPECIALLY
DAYTIME HIGHS DUE TO THE CLOUDS AND EXPECTED RAINFALL.

DID BUMP UP HIGH TEMPERATURES A FEW DEGREES SUNDAY AND MONDAY.
ALSO DEPICTED DECENT THERMAL GRADIENT ALONG THE LAKE MICHIGAN
SHORELINE. TEMPERATURES AT THE LAKESHORE WILL HOVER AROUND 60 OR
LOWER 60S BOTH DAYS WHILE INLAND AREAS WILL CLIMB WELL INTO THE
70S.
&&

.AVIATION...FOR 12Z TAF ISSUANCE. PATCHY FG WL CONT IN ERN WI
UNTIL A LITTLE AFTER SUNRISE. ADDITIONAL MOISTURE FM LAKE MICHIGAN
WAS COMBINING WITH A LITTLE LIGHTER WINDS TO ALLOW THE FG TO FORM.
SFC PRESSURE GRADIENT LOOKS TOO STG FOR FG TNGT...THOUGH LLWS IS
LIKELY AS WINDS ABV THE SFC INCR AS WELL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, Oct 7, 3:02 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT FRI OCT 7 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
302 AM CDT FRI OCT 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 AM CDT FRI OCT 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED ACROSS MOST
OF THE AREA TONIGHT. THE EXCEPTION WILL BE THE SOUTHERN BAY...
WHERE WINDS AND WAVES WILL BE A LITTLE LOWER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE ACROSS MOST
OF THE AREA INTO SATURDAY EVENING.

JS/RE

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.